# SDR AUS20020559

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Communications
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) BURNING SMELL IN AIRCRAFT. INVESTIGATION COULD FIND NO CAUSE OF THE SMELL BUT FOUND THE AUDIO PANEL CIRCUIT BREAKER (3A) POPPED AND TWO WIRES LOCATED BEHIND THE INSTRUMENT PANEL RUBBING ON ARADIO RACK. A BROKEN EXHAUST STUB WAS ALSO FOUND.
